Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rash on scalp, shaved and applied ointments. Any suggestions on the food intake ?

hello im a 31yr old female from indiana, i had a question about white piedra. I went to a dr the other day and he said that i had a rash on my scalp and treated me with some ointments for fungus. upon my own research found that the fungus may very well be white and black piedra, seeing as the hair i pull out with tweezers looks just like that. I have shaved my head,applied ointments and i was wondering if you could help me as to what foods i could be eating or avoiding to help rid me of this, seeing as how i did not recieve any oral fungal meds. plz if you can, its almost winter and im tired of being bald. thank you
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response far i know there is no relationship between food intake and piedra.use a ketaconazole shampoo and ointment .use oral candiforce 100 mg tablets
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor